# SDR UALA2012050402644

- Difficulty date: May 4, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 77,372 hours, 22,329 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 309
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LEFT ENG HYD PUMP FAILED AND LEFT SYSTEM FLUID QTY IS AT 65 PERCENT.  REPLACED LEFT ENGINE DRIVEN PUMP PER AMM.
